Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 50, Number 1

All articles in this issue are freely accessible.

A note on the existence of a waiting time for a two-phase Stefan problem
Domingo Alberto Tarzia and Cristina Vilma Turner.
Quart. Appl. Math. 50 (1992), 1-10
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1146619
Finite-element convergence for contact problems in plane linear elastostatics
Joachim Gwinner.
Quart. Appl. Math. 50 (1992), 11-25
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1146620
Shading without shape
Michael J. Brooks, Wojciech Chojnacki and Ryszard Kozera.
Quart. Appl. Math. 50 (1992), 27-38
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1146621
Nonorthogonal stagnation flow on the surface of a quiescent fluid—an exact solution of the Navier-Stokes equation
Tianshu Liu.
Quart. Appl. Math. 50 (1992), 39-47
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1146622
Unsteady diffusion from a source in uniform stream
C. Y. Wang.
Quart. Appl. Math. 50 (1992), 49-55
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1146623
Forced oscillations of elastic strings with nonlinear damping
M. Countryman and R. Kannan.
Quart. Appl. Math. 50 (1992), 57-71
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1146624
Cohesive elasticity and surface phenomena
Chien H. Wu.
Quart. Appl. Math. 50 (1992), 73-103
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1146625
A nonstationary problem in the theory of electrolytes
A. Krzywicki and T. Nadzieja.
Quart. Appl. Math. 50 (1992), 105-107
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1146626
Asymptotic formulas for the shock wave of the scalar conservation law with smooth initial data
Kazumi Tanuma.
Quart. Appl. Math. 50 (1992), 109-128
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1146627
On the solution to a class of strongly singular linear integral equations
A. K. Gautesen.
Quart. Appl. Math. 50 (1992), 129-140
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1146628
Separation of variables on a triangular geometry
D. C. Look Jr..
Quart. Appl. Math. 50 (1992), 141-148
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1146629
On the propagation of maximally dissipative phase boundaries in solids
Rohan Abeyaratne and James K. Knowles.
Quart. Appl. Math. 50 (1992), 149-172
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1146630
The influence of nonlocal nonlinearities on the long time behavior of solutions of Burgers’ equation
Keng Deng, Man Kam Kwong and Howard A. Levine.
Quart. Appl. Math. 50 (1992), 173-200
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1146631

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website